×

Found 21 Documents (Results 1–21)

100
MathJax

On the Neumann problem for the Sturm-Liouville equation with Cantor-type self-similar weight. (English. Russian original) Zbl 1310.34038

Funct. Anal. Appl. 47, No. 4, 261-270 (2013); translation from Funkts. Anal. Prilozh. 47, No. 4, 18-29 (2013).
MSC:  34B24 34L10 34L20
PDF BibTeX XML Cite
Full Text: DOI

Completeness theorems for Dirac-type operators with boundary conditions of general form that depend on the spectral parameter. (English. Russian original) Zbl 1064.34075

Math. Notes 74, No. 2, 302-307 (2003); translation from Mat. Zametki 74, No. 2, 316-320 (2003).
PDF BibTeX XML Cite
Full Text: DOI

Positive invertibility of some boundary value problems for fourth-order equation. (English. Russian original) Zbl 0929.34019

Differ. Equations 33, No. 10, 1364-1371 (1997); translation from Differ. Uravn. 33, No. 10, 1358-1365 (1997).
MSC:  34B10 70E15 37N05
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification